Open Access
Translator Disclaimer
2012 Transfer of MultiplicationLike Conditions in AmalgamatedAlgebra Along an Ideal
K. Louartiti, N. Mahdou
Afr. Diaspora J. Math. (N.S.) 14(1): 119-125 (2012).

Abstract

Let $f:A\rightarrow B$ be a ring homomorphism and let $J$ be an ideal of $B$. In this paper, we study the multiplicationlike conditions in $A\bowtie^fJ$.

Citation

Download Citation

K. Louartiti. N. Mahdou. "Transfer of MultiplicationLike Conditions in AmalgamatedAlgebra Along an Ideal." Afr. Diaspora J. Math. (N.S.) 14 (1) 119 - 125, 2012.

Information

Published: 2012
First available in Project Euclid: 18 July 2013

zbMATH: 1277.13012
MathSciNet: MR3080401

Subjects:
Primary: 13D05; 13D02

Keywords: amalgamated algebras along an ideal , Multiplication ring

Rights: Copyright © 2012 Mathematical Research Publishers

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.14 • No. 1 • 2012
Back to Top